# SDR DALA14019815804

- Difficulty date: March 30, 2014
- Submitted: March 31, 2014
- Operation: Air carrier
- Aircraft: N584NW
- Make and model: Boeing 757351
- Aircraft serial: 32984
- Aircraft time: 41,601 hours, 13,774 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Condition: Out Of Adjust
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR EMERGENCY POWER ACTUATION CABLE TEST FAILED.  ADJUSTED L2 DOOR EMERGENCY POWER ACTUATION CABLE, IAW 5500-5812 AMM 52-11-32-404-010, PAR E (15) (E), TESTED AND OPS CHECKED GOOD.
